Alert archive / Colorado / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 18, NWS Pueblo, CO
NWS Pueblo, CO issued this severe thunderstorm warning at May 31, 2014, 10:00 PM MDT for Prowers County, Colorado. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2014, 10:00 PM MDT (04:00 UTC)
- Expired
- May 31, 2014, 10:45 PM MDT
- In force
- 45 min
- Issued by
- NWS Pueblo, CO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County Prowers County, CO
The radar
The Goodland radar (KGLD), 177 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 4.0 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -30 J/kg
- Mixed-layer LCL
- 1947 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 72 m²/s²
- 0-3 km storm-relative helicity
- 121 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted, in the capitals the NWS used until 2016.
255
WUUS55 KPUB 010400
SVRPUB
COC099-010445-
/O.NEW.KPUB.SV.W.0018.140601T0400Z-140601T0445Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
1000 PM MDT SAT MAY 31 2014
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN PROWERS COUNTY IN SOUTHEAST COLORADO...
* UNTIL 1045 PM MDT
* AT 959 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
GRANADA...OR 18 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT 25
MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10205 3773 10224 3775 10235 3797 10229
3796 10204 3785 10204
TIME...MOT...LOC 0359Z 280DEG 21KT 3785 10224
HAIL...1.00IN
WIND...<50MPH
$$
286 follow-up statements
459
WWUS55 KPUB 010409
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1009 PM MDT SAT MAY 31 2014
COC099-010445-
/O.CON.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1009 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
AT 1008 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 15 MILES SOUTH OF
HOLLY...OR 17 MILES SOUTHWEST OF COOLIDGE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10205 3773 10224 3775 10233 3796 10226
3796 10204 3785 10204
TIME...MOT...LOC 0408Z 285DEG 21KT 3783 10217
HAIL...1.00IN
WIND...<50MPH
$$
28404
WWUS55 KPUB 010416
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1016 PM MDT SAT MAY 31 2014
COC099-010445-
/O.CON.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1016 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
AT 1016 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
COOLIDGE...MOVING EAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3771 10205 3773 10224 3774 10228 3796 10221
3796 10204 3785 10204
TIME...MOT...LOC 0416Z 280DEG 21KT 3782 10211
HAIL...1.00IN
WIND...<50MPH
$$
28565
WWUS55 KPUB 010422
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1022 PM MDT SAT MAY 31 2014
COC099-010445-
/O.CON.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1022 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
AT 1022 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
HOLLY...OR 16 MILES SOUTH OF COOLIDGE...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3773 10226 3795 10218 3793 10204 3785 10204
3771 10205 3773 10224
TIME...MOT...LOC 0422Z 281DEG 14KT 3782 10212
HAIL...1.00IN
WIND...<50MPH
$$
28484
WWUS55 KPUB 010430
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1030 PM MDT SAT MAY 31 2014
COC099-010445-
/O.CON.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1030 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
AT 1030 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
COOLIDGE...MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 10223 3790 10218 3789 10204 3785 10204
3771 10205 3773 10224
TIME...MOT...LOC 0430Z 281DEG 19KT 3781 10208
HAIL...1.00IN
WIND...<50MPH
$$
28390
WWUS55 KPUB 010435
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1035 PM MDT SAT MAY 31 2014
COC099-010445-
/O.CON.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1035 PM MDT SAT MAY 31 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT
FOR SOUTHEASTERN PROWERS COUNTY...
AT 1035 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 16 MILES SOUTH OF
COOLIDGE...MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...DAMAGE TO VEHICLES IS EXPECTED.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHEASTERN PROWERS COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3789 10204 3785 10204 3771 10205 3773 10218
3790 10215
TIME...MOT...LOC 0435Z 281DEG 15KT 3781 10208
HAIL...1.00IN
WIND...<50MPH
$$
28643
WWUS55 KPUB 010447
SVSPUB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1047 PM MDT SAT MAY 31 2014
COC099-010455-
/O.EXP.KPUB.SV.W.0018.000000T0000Z-140601T0445Z/
PROWERS CO-
1047 PM MDT SAT MAY 31 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN PROWERS COUNTY
HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER THIS
STORM IS STILL CAPABLE OF PRODUCING HAIL AROUND THE SIZE OF
NICKELS...16 MILES SOUTH OF COOLIDGE.
LAT...LON 3789 10204 3785 10204 3771 10205 3773 10218
3790 10215
TIME...MOT...LOC 0444Z 280DEG 21KT 3781 10208
$$
28What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 3:50 PM MDT, 6 hours 10 minutes earlier.
Area forecast discussion, May 31, 3:50 PM MDT, 6 hours 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 350 PM MDT SAT MAY 31 2014 .SHORT TERM...(THIS EVENING THROUGH SUNDAY) ISSUED AT 338 PM MDT SAT MAY 31 2014 WILL KEEP THIS DISCUSSION BRIEF DUE TO RECENT/ONGOING ACTIVE METEOROLOGICAL CONDITIONS. FORECAST DISTRICT NOTED ISOLATED STRONG TO BRIEFLY SEVERE THUNDERSTORMS(IN COMBINATION WITH VERY HEAVY RAINFALL) THIS AFTERNOON...PRIMARILY OVER PORTIONS OF EL PASO COUNTY. AS OF 315 PM MDT...THESE STORMS ARE DECREASING IN INTENSITY AND COVERAGE. RECENT REAL-TIME DATA...COMPUTER SIMULATIONS AND FORECAST MODEL SOUNDINGS INDICATE THAT DRIER ZONAL TO SOUTHWESTERLY UPPER FLOW WILL MOVE ACROSS THE CWFA INTO SUNDAY...DECREASING PRECIPITATION POTENTIAL...ALTHOUGH DRYLINE WILL NEED TO BE MONITORED OVER FAR EASTERN SECTIONS OF THE FORECAST DISTRICT DURING THIS TIME-FRAME. LOCALIZED ELEVATED FIRE WEATHER CONCERNS ARE ANTICIPATED OVER SECTIONS OF THE FORECAST DISTRICT FROM SUNDAY AFTERNOON INTO SUNDAY EVENING...HOWEVER CONFIDENCE IS NOT HIGH ENOUGH TO ISSUE A FIRE WEATHER HIGHLIGHT AT THIS TIME DUE TO RECENT PRECIPITATION...ONGOING GREEN-UP AND FUEL STATUS. WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. FINALLY ABOVE SEASONAL TEMPERATURES ARE ANTICIPATED THROUGH SUNDAY...WITH MANY LOCATIONS ALONG AND EAST OF THE I-25 CORRIDOR NEARING OR EXCEEDING THE 90F MARK BY SUNDAY AFTERNOON. .LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY) ISSUED AT 338 PM MDT SAT MAY 31 2014 ...MOSTLY HOT AND DRY EARLY NEXT WEEK...THEN WETTER LATER IN THE WEEK... STILL SHAPING UP TO BE A MOSTLY HOT AND DRY PERIOD FOR MOST AREAS EARLY NEXT WEEK THROUGH ABOUT WEDNESDAY. IF FUELS DRY OUT...WARM...DRY WINDS COULD CAUSE FIRE DANGER CONCERNS. ALSO...THE DRY LINE COULD IMPACT THE FAR EASTERN PLAINS AT TIMES WITH SEVERE WEATHER. THEN...WEDNESDAY NIGHT...MOISTURE WILL TRANSITION BACK INTO THE AREA FOR WETTER CONDITIONS THURSDAY THROUGH SATURDAY...ESPECIALLY OVER THE EASTERN MOUNTAINS AND PLAINS. LOOKS LIKE A BROAD...BAGGY UPPER TROUGH WILL SAG SOUTH ACROSS THE WESTERN AND CENTRAL US DURING THIS PERIOD...ALLOWING A LARGE AREA OF SURFACE HIGH PRESSURE TO SLIP SOUTH INTO THE CENTRAL US PLAINS. THIS...IN TURN...WILL HAVE THE EFFECT OF PUMPING LOW LEVEL MOISTURE UPSLOPE INTO THE REGION...PROVIDING THE NECESSARY INGREDIENTS FOR DAILY SHOWERS AND THUNDERSTORMS DURING THE PERIOD. BEING WEST OF THE FRONT RANGES OF THE ROCKIES...THE SOUTHWEST MOUNTAINS...SAN LUIS VALLEY AND EVEN THE CENTRAL MOUNTAINS WILL TEND NOT TO FARE AS WELL IN THIS PATTERN. STILL SOME INCREASE IN SHOWERS AND STORMS...BUT GENERALLY OVER EASTERN PARTS OF THESE AREAS...AND GENERALLY MUCH MORE ISOLATED. LW && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 338 PM MDT SAT MAY 31 2014 VFR CONDITIONS ARE EXPECTED OVER THE KALS...KCOS AND KPUB TAF SITES THROUGH SUNDAY. && .HYDROLOGY... ISSUED AT 338 PM MDT SAT MAY 31 2014 WILL KEEP FLASH FLOOD WATCH IN PLACE FOR THE DEWEESE RESERVOIR/GRAPE CREEK AREA THROUGH SUNDAY NIGHT. UNSEASONABLY MILD TO WARM TEMPERATURES MAY ACCELERATE SNOWMELT...LEADING TO THE POTENTIAL FOR INCREASED INFLOW OVER THIS REGION. && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH LATE SUNDAY NIGHT FOR COZ077-078. && SHORT TERM...77 LONG TERM...LW AVIATION...77 HYDROLOGY...LW
Hazardous weather outlook, May 31, 11:05 AM MDT, 10 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1105 AM MDT SAT MAY 31 2014 COZ058>089-093>099-011715- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1105 AM MDT SAT MAY 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER THE MOUNTAINS INTO THIS AFTERNOON AND THEN SPREAD ACROSS LOWER ELEVATIONS LATER TODAY. THE PRIMARY STORM THREATS WILL BE LIGHTNING AND WIND GUSTS TO AROUND 50 MPH. ONE OR TWO STORMS NEAR THE KANSAS BORDER LATE THIS AFTERNOON AND EARLY THIS EVENING MAY BECOME STRONG... PRODUCING HAIL UP TO NICKEL SIZE...GUSTY WINDS TO 60 MPH AND BRIEF HEAVY RAINFALL. THE BEST CHANCE FOR ONE OF THESE STRONGER STORMS TO DEVELOP WILL BE ACROSS KIOWA AND PROWERS COUNTIES. THUNDERSTORMS WILL END BY LATE EVENING ALL AREAS WITH SKIES CLEARING OVERNIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A DRYLINE WILL SET UP NEAR THE COLORADO AND KANSAS BORDER SUNDAY AND MONDAY. THERE IS A SLIGHT CHANCE THAT A FEW STORMS COULD DEVELOP ON THE COLORADO SIDE BOTH DAYS IN THE LATE AFTERNOON AND EARLY EVENING. ANY STORMS THAT DEVELOP COULD BECOME RAPIDLY SEVERE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS IN ADDITION TO FREQUENT LIGHTING. AFTER A PERIOD OF DRY WEATHER TUESDAY AND WEDNESDAY...MOISTURE WILL RETURN TO SOUTHEAST COLORADO THURSDAY AND FRIDAY...BRINGING THE POTENTIAL FOR SCATTERED STRONG TO POSSIBLY SEVERE STORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE SOUTHEASTERN COLORADO PLAINS.
In the hours before
Special weather statement, May 31, 7:56 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
756 PM MDT SAT MAY 31 2014
COZ089-010215-
CROWLEY COUNTY CO-
756 PM MDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN CROWLEY COUNTY UNTIL 815
PM MDT...
AT 755 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTH OF ORDWAY...OR 35 MILES NORTHWEST
OF LA JUNTA...MOVING EAST AT 25 MPH.
HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHERN CROWLEY
COUNTY.
LAT...LON 3851 10354 3832 10353 3835 10394 3852 10392
3852 10382
TIME...MOT...LOC 0155Z 274DEG 23KT 3844 10384
28Special weather statement, May 31, 8:09 PM MDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 809 PM MDT SAT MAY 31 2014 COZ097-098-010230- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 809 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PROWERS AND NORTHEASTERN BENT COUNTIES UNTIL 830 PM MDT... AT 809 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR MCCLAVE...OR 11 MILES WEST OF LAMAR...MOVING EAST AT 20 MPH. DIME SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAMAR AND MCCLAVE. LAT...LON 3795 10290 3813 10293 3816 10261 3795 10259 TIME...MOT...LOC 0209Z 263DEG 17KT 3806 10282
Special weather statement, May 31, 8:35 PM MDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 835 PM MDT SAT MAY 31 2014 COZ097-098-010300- LAMAR VICINITY/PROWERS COUNTY CO-LAS ANIMAS VICINITY/BENT COUNTY CO- 835 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL PROWERS AND EAST CENTRAL BENT COUNTIES UNTIL 900 PM MDT... AT 834 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR LAMAR...MOVING EAST AT 20 MPH. DIME SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... AREAS SOUTH OF LAMAR. LAT...LON 3790 10276 3809 10276 3805 10237 3786 10237 TIME...MOT...LOC 0234Z 270DEG 16KT 3800 10267
Local storm report, May 31, 8:40 PM MDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
840 PM MDT SAT MAY 31 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL 12 N SUGAR CITY 38.41N 103.70W
05/31/2014 E0.88 INCH CROWLEY CO TRAINED SPOTTER
&&
PGWSpecial weather statement, May 31, 9:21 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 921 PM MDT SAT MAY 31 2014 COZ098-010345- LAMAR VICINITY/PROWERS COUNTY CO- 921 PM MDT SAT MAY 31 2014 ...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PROWERS COUNTY UNTIL 945 PM MDT... AT 920 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES SOUTHWEST OF GRANADA...OR 14 MILES SOUTHEAST OF LAMAR...MOVING EAST AT 25 MPH. HALF INCH HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF CENTRAL PROWERS COUNTY. LAT...LON 3782 10256 3805 10255 3800 10206 3780 10207 TIME...MOT...LOC 0320Z 268DEG 20KT 3793 10242
Special weather statement, May 31, 9:45 PM MDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
945 PM MDT SAT MAY 31 2014
COZ098-010415-
LAMAR VICINITY/PROWERS COUNTY CO-
945 PM MDT SAT MAY 31 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN PROWERS COUNTY UNTIL
1015 PM MDT...
AT 945 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTH OF GRANADA...OR 19 MILES SOUTHWEST
OF COOLIDGE...MOVING EAST AT 20 MPH.
NICKEL SIZE HAIL...HEAVY RAIN AND WINDS IN EXCESS OF 40 MPH WILL BE
POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
PROWERS COUNTY.
LAT...LON 3781 10241 3799 10236 3798 10219 3796 10204
3769 10205
TIME...MOT...LOC 0345Z 283DEG 18KT 3789 10230
28The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:15 PM MDT | Special Weather Statement | PUB | El Paso | 30 min |
| May 31, 6:17 PM MDT | Special Weather Statement | PUB | Kiowa | 28 min |
| May 31, 6:22 PM MDT | Special Weather Statement | PUB | Bent | 38 min |
| May 31, 6:46 PM MDT | Special Weather Statement | PUB | Kiowa | 14 min |
| May 31, 6:48 PM MDT | Special Weather Statement | PUB | El Paso | 27 min |
| May 31, 6:49 PM MDT | Special Weather Statement | PUB | Baca | 26 min |
| May 31, 7:05 PM MDT | Special Weather Statement | PUB | Kiowa | 25 min |
| May 31, 7:30 PM MDT | Special Weather Statement | PUB | Kiowa | 15 min |
| May 31, 7:56 PM MDT | Special Weather Statement | PUB | Crowley | 19 min |
| May 31, 8:09 PM MDT | Special Weather Statement | PUB | Bent | 21 min |
| May 31, 8:20 PM MDT | Severe Thunderstorm Warning | PUB | Crowley | 40 min |
| May 31, 8:35 PM MDT | Special Weather Statement | PUB | Prowers | 25 min |
| May 31, 9:21 PM MDT | Special Weather Statement | PUB | Prowers | 24 min |
| May 31, 9:45 PM MDT | Special Weather Statement | PUB | Prowers | 30 min |
| May 31, 11:46 PM MDT | Special Weather Statement | PUB | Prowers | 29 min |
| Jun 1, 2:00 PM MDT | Special Weather Statement | PUB | Prowers | 45 min |
| Jun 1, 2:18 PM MDT | Severe Thunderstorm Warning | PUB | Kiowa | 57 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.